Let the roid rage begin!

Well well look what we have here…rebellious lungs, big surprise there!  I sent my nurse an email on Friday letting her know about the blood and that I felt tight and wheezy.  I also let her know that I stopped the TOBI podhaler since I am pretty sure that was the culprit to the blood AND the tightness and wheeziness.  She agreed and was “ok” with me stopping it.  As the weekend went on I was no better and maybe worse off.  I texted my nurse to ask if I could go ahead and start some prednisone that I had on hand at home.  She never got back to me because the doctor never got back to her.  She texted me this morning asking that I call her when I was up. 

I called and somewhat waved the white flag, let me explain.  haha  The doc told her that I could do a prednisone taper and/or oral Cipro.  As much as oral antibiotics haven’t been working for me in the recent past I went ahead and agreed to do both the taper and oral Cipro.  The prednisone taper starts at 60mg for 3 days then goes to 40mg for 3 days then to 20mg for 3 days then finally 10mg for 4 days.  Can you say bring on the ROID RAGE!  I am apologizing now for any and all craziness that may (pretty sure it will) come up in the next 13 days.  Please pray for the guys in my house.  I hope we all make it with no casualties. haha  The Cipro is 750mg twice a day for 14 days, I believe.  I will see how I feel in a week and go from there.  I hope I will feel and be breathing better by then, which I most likely will because of the prednisone.

I have a love/hate relationship with prednisone.  It works wonders but the side effects are a doosy.  It can, and usually does, bring on sleeplessness, mood swings, irritability, increased appetite, weight gain and a puffy face, just to name a few.

Here’s to hoping and praying these oral antibiotics do the trick and that my family and myself survive the roid rage.

Until next time…

One thought on “Let the roid rage begin!

  1. HI good luck I know too well the side effects of that stuff I blew up like a balloon and it took me four years to loose the weight and man did it affect my head, you handle it with a little sense of humor I like that! I cant and will never take it again, wishing you well!!

Leave a Reply

Fill in your details below or click an icon to log in:

WordPress.com Logo

You are commenting using your WordPress.com account. Log Out / Change )

Twitter picture

You are commenting using your Twitter account. Log Out / Change )

Facebook photo

You are commenting using your Facebook account. Log Out / Change )

Google+ photo

You are commenting using your Google+ account. Log Out / Change )

Connecting to %s